• Meme Meme
    July 09, 2009
    I am having muscle spasms in my arms & legs, also my feet & hands. What can I do?
    Meme Meme
    July 09, 2009

    I am having muscle spasms in my arms and legs, and also in my feet and hands. What can I do? I am taking a muscle relaxer, but it helps for only a short time. I try to move around as much as possible, and I still can do some housework, just slowly. I also get in a tub (with lukewarm water) that has the therapy jets almost daily.  These are new symptoms for me, and I'm wondering how long they will last and if there is anything else I can do to ease them.

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • djax59 July 11, 2009
    djax59
    July 09, 2009

    my pc messed up so i don't know if this was sent or not so i/ll try again-- for the spasticity ask your dr about baclofen or tizanidine. i'm sure there are more,but these are the 2 i've taken. i know these spasms can be painful and bothersome.i've been having them on and off for20yrs. whenever you have new symptoms or some that last more than a day or so-call your neuro's office-that's what he trained for-and what we pay him for.take care-djax59

    READ MORE
    • Meme
      July 11, 2009
      Meme
      July 11, 2009

      thank you--all of this is new to me.  I had symptoms about 5 years ago, no diagnosis

      now they are back big time.  I appreciate the help.

      READ MORE
  • djax59 July 11, 2009
    djax59
    July 09, 2009

    meme,i'm having trouble geting back to read your reply-i'm not ignoring you-i don' know if it's me or the #s they put up can u please try again?

    READ MORE
    • Meme
      July 11, 2009
      Meme
      July 11, 2009

      Thank you. I am now on two muscle relaxers.  The tizadine as you said and also Soma.

       

      I can't tell if they are helping or not.  The spasms are still hitting in random places

       

      more on my legs than arms and my feet and hands are still "drawing".  I think the worst

       

      ones have been in the arches of my feet.  Did not sleep a lot last night, hopefully I

       

      will be so tired tonight I will just sleep and not wake up (wishful thinking).  Anyway,

       

      thank-you for your advice, anythong to try to get better.  Take care...Meme

      READ MORE
  • KYBlu July 31, 2009
    KYBlu
    July 09, 2009

    Not sure if I am having similar symptoms as you or not. Mine or mostly while sitting or laying still for a few minutes. Feels like parts of my body just jerk involuntarily. Can be kind of embarassing. Does this sound similar??

    READ MORE
    • Meme
      August 03, 2009
      Meme
      August 03, 2009

      Yes..Mine seem to be worse at night or if I sit for any length of time.  I guess the ones that are worse are the ones in front of my legs, and when my hands "draw" into spasms.  I am now taking Orphenadrine.  My neuro doctor prescribed it and it helps some, at least the spasm has slowed down.  Hope you can get some releif too...

      READ MORE
  • Amy Tudor July 25, 2014
    Amy Tudor
    July 09, 2009

    Hi there, Meme -

     

    Did you ever discover what was causing this pain and how to ease it? If so, you might come back to the community and tell us what your doctor said about it and how you managed it. It sounds there like there are other members of the community who might find your experiences useful because they are suffering from similar symptoms! 

     

    Here are some other links on pain managment that might be helpful for you:

     

    Why Yoga Can Help Soothe Many Types of Chronic Pain

     

    Using Mindfulness Meditation to Alleviate Physical Pain

     

    Let’s Talk Pain Meds

     

     

     

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.